MAUDE Adverse Event Report: SURGENTEC, LLC BMAN SOLID DIAMOND NEEDLE; INSTRUMENT, BIOPSY

SURGENTEC, LLC BMAN SOLID DIAMOND NEEDLE; INSTRUMENT, BIOPSY
Catalog Number AAN-09-BMANS
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Rep stated that the doctor impacted the b-man into the cortical bone of the iliac crest to pierce the cortex.He continued with the aspiration procedure and when he removed the needle, he noticed that the tip was not attached to the b-man cannula.They took an x-ray and determined it remained in the ilium.The rep expressed that the doctor did not strike the instrument excessively and did not use excessive force while working with the instrument.Rep also stated that this did not cause the patient to stay under anesthesia longer than originally anticipated.

Brand Name
BMAN SOLID DIAMOND NEEDLE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
SURGENTEC, LLC
911 clint moore rd
boca raton
Manufacturer (Section G)
SURGENTEC, LLC
911 clint moore rd
boca raton FL 33487
Manufacturer Contact
guilherme pires
911 clint moore rd
boca raton 33487
5619907882
MDR Report Key24630079
Report Number3012495575-2026-00001
Device Sequence Number9068771
Product Code KNW
UDI-Device Identifier00810131880941
UDI-Public00810131880941
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K240664
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAAN-09-BMANS
Device Lot Number26SUR0027
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown